# SDR HEED064995

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 4596
- Condition: Failed
- Location: Landing Light
- Part time: 545 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAMP BURNT, SCRAPPED.
